Hi again Eli, just saw this post. What time of day are you taking your remeron? You should take it at night as it causes drowsiness. As I said in the other posts stick with it because it really does have the fewest side effects. And you also need to get up to full dose. Often being out of our comfortable environment can cause bad feelings, especially if you weren't somewhere you wanted to be. Also, I so understand about missing your dogs. I am going to my son's for Thanksgiving and the thought of leaviing my sweet poodle has me down. I had another poodle that I had to have put to sleep about a month ago so I guess I am putting in so much more emotion in this dog. I do have a dog walker coming in that day for 2 times, to walk him and feed him, but I know I will be thinking about him all day. He is so sad when I leave the house. Any way try to stick with the meds, hope your dr. can help you and do have a happy Thanksgivng.